... to 600, aNd eventually to 800. Is it better to take it at night before going to bed, 2 hours after eating anything, or taking it in the morning 2 hours before eating?
I started Votrient about 5 weeks ago. Started 400mg, but w/in 5 days my bilirubin was high, so doc dropped me to 200mg for about 1 week. I have inched my way back up, and have been at 600mg/day for about 3 weeks. If my labs are good this week, he will probably bump me up to 800mg.
I take mine around 9pm at night, 2 hours after eating. I have had very little side effects, and very little fatigue which everyone seems to complain about. I don't know if I am sleeping while the worst of the fatigue hits or if I am just lucky. I did have quite a bit of abdominal pain initially, and am on a 25mg fentanyl patch and 10mg of oxycodone every 6 hours. I have felt absolutely great the past 3 weeks or so, now that all my meds are regulated and figured out. BP went pretty high and gave me migraines for 3 days. The only thing I have to complain about right now (and it is so insignificant I feel bad even bringing it up) is that my hair is starting to turn towhead white. I have about 1/4 inch at the roots, my eyebrows and other areas. Not really noticable unless I point it out. I am light blond anyway. Just happy to still have hair!
Currently, no pain, very little fatigue. Good appetite, exercising and working daily. It is a bit rough at first, but once everything is figured out, you should do great!
Good luck, and I would definately take at night.
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 2 answers
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 24 Jun 2015 • 2 answers
Posted 27 May 2016 • 1 answer
Posted 30 Apr 2017 • 2 answers